# SDR DALA2022091906178

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 81,801 hours, 26,716 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5636, PILOT REPORTS DIRTY SOCK SMELL IN FLIGHT DECK. NO SMELL IN CABIN. CORRECTIVE ACTION: FOUND NBR 1 ENGINE THRUST REV ACTUATOR LEAKING ON RT SIDE, REPLACED INBD THRU REV OPENING ACT OF NBR 1 ENG. ALSO FOUND OIL RESIDUE IN LATCH AREA OF NBR 1 THRU REV., NIPPLE ON MANIFOLD TO OPEN OTBD THRU REV NBR 1 ENG LEAKING. (LP 2413640, 9069979, 9069982)
